# SDR ASAA2019082430486

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 44,256 hours, 13,347 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJHL888
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 44,034 hours, 13,140 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON STARTING ENG #1, NO LIGHT OFF AFTER PLACING START LEVER TO IDLE. IGN SELECTOR WAS ON "IGN RIGHT". GROUNDED - YES. PERFORMED FIM 74-21 TASK 807. REMOVED AND REPLACED #1 ENG R/H MAIN IGNITER REF AMM 74-21-02. REMOVED AND REPLACED IGNITION EXCITER REF AMM 74-11-01. OPS CHECK GOOD ON #1 ENG R/H MAIN IGNITER AND R/H IGNITION EXCITER. PERFORMED #1 ENGINE RUN. OPS CHECK GOOD.
